Journal Report

APPLIED NUMERICAL MATHEMATICS

Download PDF
Journal Information
Journal Title
APPLIED NUMERICAL MATHEMATICS
Publisher
ELSEVIER
ISSN
0168-9274
E-ISSN
1873-5460
Database
Clarivate
Domain
Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Energy-preserving finite difference scheme for 2D generalized elastic wave equations with second-order strain gradient effects
Jianli Liu, Yujiao Wang, Baohui Hou
2027-2 Vol. 232 Pages 1-14
A variable metric smoothing proximal gradient algorithm with extrapolation for nonsmooth convex optimization
Jie Zhang
2027-2 Vol. 232 Pages 15-32
Optimal error estimates of finite difference schemes for the Keller–Segel system
Sui Li, Fenghua Tong
2027-1 Vol. 231 Pages 135-154
Fractional Nonlinear Schrödinger Equation Revisited; A Class of Riccati Soliton Solutions
Morteza Nattagh Najafi, Fatemeh Foroughirad
2027-1 Vol. 231 Pages 235-262
Analysis of implicit-explicit BDF local discontinuous Galerkin methods for convection-diffusion problems with Dirichlet and Neumann boundary conditions
Haijin Wang, Qiang Zhang, Yuan Xu
2027-1 Vol. 231 Pages 303-323
An arbitrary Lagrangian–Eulerian local discontinuous Galerkin method with implicit–explicit time discretization for nonlinear fourth-order problems on moving meshes
Tarek Aboelenen, Mahmoud A. Zaky, Saleh F. Aljurbua
2027-1 Vol. 231 Pages 155-183
Error estimates of the Strang splitting scaled Laguerre-Fourier pseudospectral method for the coupled rotational Gross-Pitaevskii equations
Yongyong Cai, Yingkai Li
2027-1 Vol. 231 Pages 572-593
A positivity-preserving adaptive finite volume method for the ternary Allen–Cahn equation
Jilong He, Junseok Kim
2027-1 Vol. 231 Pages 457-479
Semi-implicit strategies for the Serre-Green-Naghdi equations in hyperbolic form. Is hyperbolic relaxation really a good idea?
Emanuele Macca, Walter Boscheri, Mario Ricchiuto
2027-1 Vol. 231 Pages 550-571
Unconditional uniform exponential stability of a structure-preserving finite difference scheme for two coupled wave equations with a dynamic interior mass
Ahmet Özkan Özer
2027-1 Vol. 231 Pages 533-549
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 23:04